Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to the site.
I am Dr. Kaushik and i believe i can help you with your query.
Well you have taken double the dose of what is considered to be maximum safe dose for Zoloft, so it is a matter of concern although the positive in this is that you took the second dose after approximately 7 hrs of the first which provides you an advantage of not developing any serious over dose side effect.
But despite of this apparent advantage the next 24 hrs should be cautiously watched for these mentioned symptoms -- excessive sleepiness, palpitation / increase heart beat, nausea, vomiting, diarrhea, dizziness, agitation, hallucinations, blood pressure fluctuation -- low or high blood pressure.
If any one of these symptoms develop in the next 24 hrs then without wasting any time you shall rush to emergency and seek evaluation for overdose and supervised treatment.
So although you have a good chance of bypassing any untoward overdose side effect but please be vigilant of the above mentioned symptoms and do the needful if the need arises.
I hope this helps.
Wish you all the best.
Please kindly leave a Positive rating if you are satisfied with the answer.